# SDR SWAA2020032442714

- Difficulty date: February 29, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUST ON FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKE HARDWARE OF AFT ENTRY DOOR AT AFT GALLEY AREA         REPLACED HARDWARE ON FLOOR DOOR MOUNTED EVACUATION SLIDE BRACKET OF AFT ENTRY DOOR AT AFT GALLEY AREA IAW AMM 25-66-02-400-801
